Volume 30, Issue 6
Convergence Analysis for Spectral Approximation to a Scalar Transport Equation with a Random Wave Speed

Tao Zhou and Tao Tang

10.4208/jcm.1206-m4012

J. Comp. Math., 30 (2012), pp. 643-656

Preview Full PDF BiBTex 0 171
  • Abstract

This paper is concerned with the initial-boundary value problems of scalar transport equations with uncertain transport velocities. It was demonstrated in our earlier works that regularity of the exact solutions in the random spaces (or the parametric spaces) can be determined by the given data. In turn, these regularity results are crucial to convergence analysis for high order numerical methods. In this work, we will prove the spectral convergence of the stochastic Galerkin and collocation methods under some regularity results or assumptions. As our primary goal is to investigate the errors introduced by discretizations in the random space, the errors for solving the corresponding deterministic problems will be neglected.

  • History

Published online: 2012-12

  • AMS Subject Headings

52B10, 65D18, 68U05.

  • Cited by